You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1971-1972/73/2
Transfinite metrics, sequences and topological properties
Download
PDF
- Transfinite metrics, sequences and topological properties
Article
Original scientific text
Title
Transfinite metrics, sequences and topological properties
Authors
Douglas Harris
1
Affiliations
Milwaukee, Wisc., U.S.A.
Fundamenta Mathematicae
1971-1972/73/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
137-142
Main language of publication
English
Published
1971
Exact and natural sciences
mathematics